You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Remark on the Blowing-Up of Solutions to the Cauchy Problem for Nonlinear Schrödinger Equations
Transactions of the American Mathematical Society
Vol. 299, No. 1 (Jan., 1987), pp. 193-203
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2000489
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider solutions to iut = Δ u + |u|p-1, u(0) = u0, where x belongs to a smooth domain $\Omega \subset R^N$, and we prove that under suitable conditions on p, N and u0 ∈ H2(Ω) ∩ H1 0(Ω), |∇ u(t)|L2 blows up in finite time. The range of p's for which blowing-up occurs depends on whether Ω is starshaped or not. Examples of blowing-up under Neuman or periodic boundary conditions are given.
Transactions of the American Mathematical Society © 1987 American Mathematical Society